Chronic Drug Induced Liver Injury from Labetalol During the Postpartum Period: A Case Report

Bruce Lee, Suriya Xiong, Elizabeth A. Westen, JulieAnn N. Warner
{"title":"Chronic Drug Induced Liver Injury from Labetalol During the Postpartum Period: A Case Report","authors":"Bruce Lee, Suriya Xiong, Elizabeth A. Westen, JulieAnn N. Warner","doi":"10.1055/a-2209-4636","DOIUrl":null,"url":null,"abstract":"Abstract Background Drug induced liver injury (DILI) is a common cause of transaminitis in pregnancy and postpartum period. Case A 34 year-old G3P2012 presented 3 weeks postpartum for preeclampsia with severe features. After receiving acute anti-hypertensive medications she was discharged home with labetalol. She presented 5 months later with general malaise, scleral icterus, nausea and mild right upper quadrant pain and found to have significantly elevated transaminitis. She had a negative infectious, autoimmune, biliary, and steatohepatitis work up. A liver biopsy was performed supporting the diagnosis of DILI. After patient self-discontinued labetalol, her hepatitis significantly improved. However, she developed chronic DILI and liver enzymes normalized during her subsequent pregnancy at 34 weeks. Patient written consent was obtained for this case report. Conclusion Chronic DILI secondary to labetalol use is a rare and potentially fatal condition that should be considered on the differential for transaminitis during pregnancy and postpartum period.","PeriodicalId":470378,"journal":{"name":"American Journal of Perinatology Reports","volume":"42 14","pages":"0"},"PeriodicalIF":0.0000,"publicationDate":"2023-11-11","publicationTypes":"Journal Article","fieldsOfStudy":null,"isOpenAccess":false,"openAccessPdf":"","citationCount":"0","resultStr":null,"platform":"Semanticscholar","paperid":null,"PeriodicalName":"American Journal of Perinatology Reports","FirstCategoryId":"1085","ListUrlMain":"https://doi.org/10.1055/a-2209-4636","RegionNum":0,"RegionCategory":null,"ArticlePicture":[],"TitleCN":null,"AbstractTextCN":null,"PMCID":null,"EPubDate":"","PubModel":"","JCR":"","JCRName":"","Score":null,"Total":0}
引用次数: 0

Abstract

Abstract Background Drug induced liver injury (DILI) is a common cause of transaminitis in pregnancy and postpartum period. Case A 34 year-old G3P2012 presented 3 weeks postpartum for preeclampsia with severe features. After receiving acute anti-hypertensive medications she was discharged home with labetalol. She presented 5 months later with general malaise, scleral icterus, nausea and mild right upper quadrant pain and found to have significantly elevated transaminitis. She had a negative infectious, autoimmune, biliary, and steatohepatitis work up. A liver biopsy was performed supporting the diagnosis of DILI. After patient self-discontinued labetalol, her hepatitis significantly improved. However, she developed chronic DILI and liver enzymes normalized during her subsequent pregnancy at 34 weeks. Patient written consent was obtained for this case report. Conclusion Chronic DILI secondary to labetalol use is a rare and potentially fatal condition that should be considered on the differential for transaminitis during pregnancy and postpartum period.
产后拉贝他洛尔致慢性药物性肝损伤1例
背景药物性肝损伤(DILI)是妊娠及产后转氨炎的常见病因。病例A, 34岁,G3P2012,产后3周出现重度子痫前期。在接受急性抗高血压药物治疗后,她出院回家并服用了拉贝他洛尔。5个月后,她出现全身不适、巩膜黄疸、恶心和轻度右上腹疼痛,并发现转氨炎明显升高。她的感染性、自身免疫性、胆道性和脂肪性肝炎检查呈阴性。肝活检支持DILI的诊断。患者自行停用拉贝他洛尔后,肝炎明显好转。然而,她出现了慢性DILI,在随后的妊娠34周时肝酶恢复正常。本病例报告获得患者书面同意。结论使用拉贝他洛尔后继发的慢性DILI是一种罕见且具有潜在致命性的疾病,应在孕期和产后鉴别转氨炎时予以考虑。
本文章由计算机程序翻译,如有差异,请以英文原文为准。
求助全文
约1分钟内获得全文 求助全文
来源期刊
自引率
0.00%
发文量
0
×
引用
GB/T 7714-2015
复制
MLA
复制
APA
复制
导出至
BibTeX EndNote RefMan NoteFirst NoteExpress
×
提示
您的信息不完整,为了账户安全,请先补充。
现在去补充
×
提示
您因"违规操作"
具体请查看互助需知
我知道了
×
提示
确定
请完成安全验证×
copy
已复制链接
快去分享给好友吧!
我知道了
右上角分享
点击右上角分享
0
联系我们:info@booksci.cn Book学术提供免费学术资源搜索服务,方便国内外学者检索中英文文献。致力于提供最便捷和优质的服务体验。 Copyright © 2023 布克学术 All rights reserved.
京ICP备2023020795号-1
ghs 京公网安备 11010802042870号
Book学术文献互助
Book学术文献互助群
群 号:604180095
Book学术官方微信
小红书